Numerical Solutions of a Class of Nonlinear Ordinary Differential Equations by the Differential Transform and Adoman Methods

Hits: 268
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Differential Transform Method, Nonlinear differential equations of second order, Analytic solutions Adomian Decomposition Method
Authors:
  • Paul Tchoua
  • Benedict I. Ita
Journal:
IJISM
Volume:
5
Number:
2
Pages:
43-47
Month:
March
ISSN:
2347-9051
Abstract:
In this paper Differential Transform Method (DTM) and Adomian Decomposition Method are used to solve a class of nonlinear differential equations of second order. This method can be applied to many types of liner and nonlinear ordinary differential equations to solve approximately and in some cases give the exact analytical solutions. It reduces the size of computational work while still providing the solutions in terms of series with the convergence rate. Some examples are also given to buttress our points.
Full text: IJISM_601_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=